cough-cold-icon
Rifagut 200
Can rifagut 200 twice a day for 3 days cause swelling in fingers of hand ? i was taking rifagut for stomach infection
73 Views v

Answers (16)

Like the answers? Consult privately with the doctor of your choice

Kindly contact immediately and drink plenty of water
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +137
Consult with a doctor
Online now
Kindly consult for proper evaluation and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You may be allergic to it.stop it.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Can help you with the next course of action and treatment plan. Would like to discuss in details. Kindly consult via whatsapp on nine zero two nine six zero zero four seven zero.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Kindly consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It could cause peripheral swelling, though rarely.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
May or may not .. need more details.. ..can u connect or whatsapp on 959798368zero..will guide u on what has to be done ..don't worry, u will get better
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Connect please
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Possible side effects
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Get detailed prescription Kindly book consultation now
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello It is unlikely that you'd get this effect from taking rifagut as you have mentioned. But it is necessary that we find the underlying cause for edema in your fingers. This could be pointing towards a kidney problem or something else. We'd require detailed history and some lab findings to diagnose and treat. Kindly book a consult for full treatment. Regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
According to your query and sign and  know about the disease and cause and it's best Treatment as you have mentioned as above . Please take consultation for better evaluation and best Treatment as it need complete history of patient as personal and family history. Please follow any medicine or advise after consultation only from a good doctor. Please follow good life style as • take plenty of fluid and • take less spicy and fatty foods and • take home made food only and • do exercise regularly with yoga and meditation  and • please keep positive  attitude to fight any disease and any problem of your life.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Can help you, kindly consult and provide detailed history for proper diagnosis and further management
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Any medicine can have a hypersensitivity reaction. Rifagut can also cause it.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Need few more details Kindly consult
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.